# SDR VJ09800053

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 3350 · Emergency Lighting
- Part: Deflector
- Part number: 3114981
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, FOUND L-1 DOOR EMERGENCY EXIT ESCAPE SLIDE LIGHT INOP.  REPLACED LIGHT DEFLECTOR ASSY.  (M)
